# SDR SWAA2012022101602

- Difficulty date: February 20, 2012
- Submitted: February 21, 2012
- Operation: Air carrier
- Aircraft: N708SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27842
- Aircraft time: 48,312 hours, 28,926 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113A370005
- Part serial: 000012
- Condition: Damaged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING O/B AFT FLAP UPPER SKIN MATERIAL DAMAGED FROM UPPER SURFACE O/B CORNER.  REMOVED AND REPLACED AFT FLAP PER MM.
